# SDR UIEA2021032200689

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - L/H STA 1180 AFT TENSION TIE CHANNEL FOUND DEEP SCRATCHES. REPAIRED AS PER SRM 53-40-30-2R-1 REPAIR 1 FIG 20
